# SDR VNAA2016040700008

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 28,241 hours, 27,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CABIN EMERGENCY LIGHT FLOOR LEVEL EXIT SIGN WAS INOPERABLE, THE LT EMERGENCY EXIT DOOR, EXIT SIGN, HAD 1 OF 5 LIGHTS INOPERABLE.  MAINTENANCE TROUBLESHOT AND DEFERRED THE LT AFT FLOOR LEVEL LIGHTED EXIT SIGN IAW MEL 33-51-01-2E, CAT C.  MAINTENANCE PERFORMED CHECKS IAW THE AMM, AND RELEASED THE ACFT FOR SEVICE. MAINTENANCE RELAMPED THE LT EMERGENCY EXIT LOWER LIGHT, WHICH CLEARED THE MEL, AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
